MAUDE Adverse Event Report: STRYKER GMBH SR 4MM OFFSET HUMERAL HE AD TRIAL 52X26; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SR 4MM OFFSET HUMERAL HE AD TRIAL 52X26; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5901-E-5226
Health Effect - Clinical Code No Information (3190)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Picture of the device only.
 
Event or Problem Description
Upon incoming inspection, item was visibly worn.Inner peg was broken off and missing.No further information is available.
 
Additional Manufacturer Narrative
The reported event that sr 4mm offset humeral he ad trial 52x26 was alleged of 'instruments - broken, deformed, worn or scratched' could be confirmed based on pictures received.More detailed information about the complaint even, such as if the device was used or not, if the device was impacted or not, etc, as well as the affected device must be available in order to determine the root cause of the complaint event.The device inspection revealed the following: the pictures shows that the three holding pegs which can be clipped on and off are indeed either broken off or badly damaged; making the device unusable.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that sr 4mm offset humeral he ad trial 52x26 was alleged of 'instruments - broken, deformed, worn or scratched' could be confirmed.Based on investigation, the root cause was attributed to be other related.The failure was caused by to much applied mechanical force which this trial implant had to undergo over the years.The device inspection revealed the following: the entire three-jaw looking chuck is indeed completely broken at its base, making the device unusable.We do believe that to much applied mechanical force which this trial implant had to undergo over the years has finally resulted in the breakage of the three-jaw looking chuck.Note that this device was manufactured in may 2012 (wear and tear over the years).A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SR 4MM OFFSET HUMERAL HE AD TRIAL 52X26
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8217545
Report Number0008031020-2019-00009
Device Sequence Number229380
Product Code LXH
UDI-Device Identifier07613327099935
UDI-Public07613327099935
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5901-E-5226
Device Lot NumberMAC7K10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer01/11/2019
04/10/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/08/2019
04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;